# SDR CLCA20131128001

- Difficulty date: November 28, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING DECENT, ENG NR 2 FADEC BACK UP POWER APPEARED, THEN ENG NR 2 SHUT DOWN.
